Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 21 found articles
 
 
  Path integral solution for a Klein–Gordon particle in vector and scalar deformed radial Rosen–Morse-type potentials
 
 
Title: Path integral solution for a Klein–Gordon particle in vector and scalar deformed radial Rosen–Morse-type potentials
Author: Khodja, A
Kadja, A
Benamira, F
Guechi, L
Appeared in: Indian journal of physics
Paging: Volume 91 (2017) nr. 12 pages 1561-1569
Year: 2017
Contents:
Publisher: Springer India, New Delhi
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands